Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Lower right abdominal pain, severe gas, cramps. Causes for discomfort?

I had an episode of lower right abdominal pain yesterday morning that was so severe I nearly fainted. It felt like horrible gas. After I defecated (normal stool ) I felt better. This morning it happened again, but was not as severe. A few moments ago I woke up with another episode of pain. This time it was severe. The pain is not sharp, but again feels like really bad gas. It was almost as if I was cramping because the pain would subside a bit then get worse. This lasted for about 10 minutes. Now I am sitting up and I feel fine. What could be causing my discomfort?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You are having horrible abdominal pain daily in the morning since 2 days. You are getting the pain intermetently any smooth muscle pain is spasmodic in nature and will be like this.
The cause in the right lower abdomen could be due to urinary tract infection, stones in the urinary tract, or infection of the ascending colon etc. Due to severe pain you may feel the defecation sensation and passage of stools.
If it repeats you consult a surgeon for diagnosis and treatment. In the mean while you can use anti spasmodic tablets for temporary relief .
Wishing for a quick relief .
Best regards.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor